Discussiones Mathematicae Graph Theory (Feb 2019)

Hamilton Cycles in Double Generalized Petersen Graphs

  • Sakamoto Yutaro

DOI
https://doi.org/10.7151/dmgt.2062
Journal volume & issue
Vol. 39, no. 1
pp. 117 – 123

Abstract

Read online

Coxeter referred to generalizing the Petersen graph. Zhou and Feng modified the graphs and introduced the double generalized Petersen graphs (DGPGs). Kutnar and Petecki proved that DGPGs are Hamiltonian in special cases and conjectured that all DGPGs are Hamiltonian. In this paper, we prove the conjecture by constructing Hamilton cycles in any given DGPG.

Keywords